# SDR 2003UALA00638

- Difficulty date: August 20, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 40,415 hours, 28,886 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 161 RT INBOARD FRAME CRACKED AT BOTTOM FASTENER   MAJOR REPAIR ACCOMPLISHED, INSTALLED ANGLE AND FILLER.
